MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ARTERIAL LINE KIT/1 20GA X 3"; ARTERIAL CATHETERS

ARGON MEDICAL DEVICES ARTERIAL LINE KIT/1 20GA X 3"; ARTERIAL CATHETERS
Model Number 498106
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample was returned for evaluation.A follow-up report will be submitted once a review of the sample has been completed.
 
Event or Problem Description
On 5/6/21, a female patient with initials hmc and date of birth 6/7/1950, (70 years old), had an argon arterial line placed.On 5, the art line quit recording.Upon removal, it was noted that a portion of the catheter was missing.Using the ultrasound machine, the resident saw the remaining portion of the catheter within the lumen of the radial artery.Vascular surgery states the patient is to unstable for operative intervention.As of today, the hand is stable with ulnar artery patent.Hand shows some improvement in discoloration of fingertips.
 
Additional Manufacturer Narrative
One catheter hub was returned for review.There was approximately 2 mm of the strain relief attached to the base of the hub.Based on the evaluation of the edges of the strain relief, it appears the strain relief was cut.The most probable cause for the detached tubing was due to an event within the user environment.Possibly a sharp instrument was utilized during the procedure that resulted in the separation of the tubing from the strain relief.
 
Event or Problem Description
On (b)(6) 2021, a female patient with initials hmc and date of birth (b)(6) 1950, (70 years old), had an argon arterial line placed.On (b)(6) 2021, the art line quit recording.Upon removal, it was noted that a portion of the catheter was missing.Using the ultrasound machine, the resident saw the remaining portion of the catheter within the lumen of the radial artery.Vascular surgery states the patient is to unstable for operative intervention.As of today, the hand is stable with ulnar artery patent.Hand shows some improvement in discoloration of fingertips.

Brand Name
ARTERIAL LINE KIT/1 20GA X 3"
Common Device Name
ARTERIAL CATHETERS
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12054185
Report Number0001625425-2021-01011
Device Sequence Number19872347
Product Code GDY
UDI-Device Identifier00886333215577
UDI-Public00886333215577
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K780871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number498106
Device Catalogue Number498106
Device Lot Number11359418
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;